|New to Protease Inhib.
Apr 18, 2003
I found out I was hiv+ 2years ago( next month) and a few weeks ago my doctor put me on my first protease inhibitor (Kaletra)...can you suggest ways to help prevent wasting? I have been taking my pills with juice mixed with soy protein powder...is it best to increase my protein intake ? So far I have not had any side effects.(yeah)Any nutritional advice would be greatly appericiated. Just back-ground I tested positive within 4 months of my previous test that was neg. ( I tested twice a year )my doctor said that is in my favor. Thank-you, M.Todd :0
| Response from Dr. Boyle
Unfortuantely, there is very limited evidence supporting the use of any particular therapy to prevent fat loss. There is research underway evalauting a number of methods of preventing or treating fat loss, but the data are not to the point where any particular therapy can be recommended. I think what you are doing is reasonable for now.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- When Does Herpes Symptoms Appear After Infection?
- What Percentage Of Women In The Us Have Bacterial Vaginosis?
- What Happens When You Get Shingles In Your Eye?
- Ways You Can Get Chlamydia From People Who Have It
- What Are The Consequences Of Untreated Chlamydia?
- Symptoms Of Herpes In The Vagina
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.